Far Eastern Mathematical Journal

To content of the issue


On the solvability of the boundary value problem for the radiation transfer equation with the Compton scattering effect


Yarovenko I. P.

2014, issue 1, P.


Abstract
The work is devoted to the study of the solubility of the boundary problem for the radiation transfer equation with the Compton scattering effect. The boundary value problem is reduced to the equivalent integral equation of Volterra type. The result of the work is the existence and uniqueness theorem of the solution for the boundary value problem of the radiative transfer equation.

Keywords:
radiation transfer theory, Сompton scattering

Download the article (PDF-file)

References

[1] U. Fano, L. Spenser, M. Berger, Perenos gamma izlucheniia, Gosatomizdat, M., 1963.
[2] O. I. Leipunskii, B. V. Novozhilov, V. N. Sakharov, Rasprostranenie gamma-kvantov v veshchestve, Fizmatgiz, M., 1960.
[3] D. S. Anikonov, D. S. Konovalova, “Kineticheskoe uravnenie perenosa dlia sluchaia komptonovskogo rasseianiia”, Sibirskii matematicheskii zhurnal, 43:5 (2002), 987—1001.
[4] D. S. Anikonov, D. S. Konovalova, “Kraevaia zadacha dlia uravneniia perenosa s chisto komptonovskim rasseianiem”, Sibirskii matematicheskii zhurnal, 46:1 (2005), 3–16.

To content of the issue